Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: Desensitised penis


 DePe - Tue Dec 30, 2008 7:18 am

Hello,

I am in my early 30s and very recently noticed that my penis lacks the sensitivity it usually has, which has resulted in difficulty getting and maintaining erections. Erections usually come by easily and quickly for me and the fact that recent oral sex and masturbation whilst stimulating my other erogenous zones (esp nipples) fail to properly get me an erection and maintain it is deeply worrying. Normally, even solely stimulating my nipples would be sufficient to give me an erection...

Up to just before the problem started, I had been using this new mastubatory toy that I recently acquired, which was a fantastic product and resulted in my using it 3-4 times a night sometimes, with successful ejaculations. Could this have been the reason for my current problem - using the toy too much? Also, to guarantee that I get a full erection and hence satisfaction every time I ejaculate in any one evening, I have been known to take a fifth/quarter of the blue pill, which was enough of a dose for it to be effective on me. Could it be that I've taken too many portions of the pill over the past few months?

Now, when I get to ejaculate (and I seem to be able to eventually do so even without a full, proper erection), my penis feels a little bit "battered" afterwards. I cant see any signs of damage on the skin, but then again I'm not a medic. I have been applying moisturiser on my penis every day over the past couple of weeks.

Really hope someone can help me with this.
 Dr.M.jagesh kamath - Sun Aug 23, 2009 2:44 am

User avatar Hello,Most cases of sexual inadequecy spring from one area,the mind.Deep rooted fear that masturbation is bad,seem here to apply to the toy mentioned.The very fear to sustain erection is good enough reason to loose it too.Most people in good health do not need anymore stimulus like the blue pill.Just relax and enjoy what you are doing provided it is protected sex.Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us